Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 27, 2012, 1:32 PM EDT for Sumter County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2012, 1:32 PM EDT (17:32 UTC)
- Expired
- Jul 27, 2012, 2:00 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
County Sumter County, GA
The radar
The Robins AFB radar (KJGX), 106 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2176 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
869
WWUS82 KFFC 271732
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 PM EDT FRI JUL 27 2012
GAZ104-271800-
132 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN SUMTER COUNTY UNTIL 200 PM EDT...
AT 131 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AMERICUS TO DAWSON...MOVING EAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS SUMTER COUNTY THROUGH 200 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE CROXTON CROSSROADS...PLAINS...FRIENDSHIP...
SHILOH...CONCORD...AMERICUS...SUMTER...MADDOX...PENNINGTON...LAMAR...
HUNTINGTON...COBB...METHVINS...NEW ERA AND LESLIE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3193 8440 3197 8445 3216 8443 3216 8419
3223 8418 3223 8414 3219 8413 3219 8405
3209 8398 3205 8398 3202 8395 3192 8392
3191 8433 3188 8433 3187 8435
TIME...MOT...LOC 1732Z 281DEG 8KT 3210 8424 3201 8426
3185 8431
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 27, 11:05 AM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jul 27, 11:05 AM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1105 AM EDT FRI JUL 27 2012 .UPDATE... SHOWER AND ISOLATED THUNDERSTORM ACTIVITY HAS PERSISTED THIS MORNING IN PARTS OF THE SOUTH. ANY LINGERING BOUNDARIES OR ENHANCED BAROCLINITY DUE TO SOLAR SHELTERING FROM REMNANT CLOUD COVERAGE MAY FOCUS SOME EARLIER REDEVELOPMENT THIS AFTERNOON. WHEN CONSIDERING THE LATEST HI-RES SHORT TERM GUIDANCE... THE HRRR SOLUTION HAS A BETTER HOLD ON SOME OF THE LINGERING CONVECTION IN THE SOUTH THIS MORNING AND SUGGESTS SCATTERED REDEVELOPMENT ACROSS MUCH OF CENTRAL AND NORTHERN GA AS EARLY AS 17Z. LATELY THE HRRR SEEMS TO BE A BIT BULLISH WITH DEVELOPMENT EARLY ON. IT ALSO DOES NOT HAVE NEARLY AS MUCH CONVECTION TRIGGER FROM THE IMPINGING UPPER SHORTWAVE TROUGH FROM THE NORTH LATER...WHICH THE WRF BUYS INTO MORE. STILL THINKING THE NORTH WILL HAVE BETTER CHANCES LATER DUE TO APPROACH OF UPPER TROUGH...AND PARTS OF THE SOUTH WILL HAVE DECENT CHANCES AS WELL WITH ENHANCED MOISTURE FIELD AND AFOREMENTIONED REMNANT MORNING ACTIVITY. WILL MAINTAIN CHANCE POPS EARLY AREA-WIDE TRENDING TO LIKELY POPS IN THE NORTH AND SOUTH FROM 21-00Z. OTHERWISE...BUMPED DOWN TEMPS IN THE SOUTH DUE TO LINGERING PRECIP/CLOUD COVERAGE AND MADE ADJUSTMENTS TO DEWPOINT TRENDS. CHANGES STILL KEPT MUCH OF THE SOUTHERN PORTION WITHIN A FEW DEGREES OF HEAT ADVISORY CRITERIA SO WILL MAINTAIN CURRENT PRODUCT. PREVIOUS DISCUSSION FOLLOWS... BAKER && .PREV DISCUSSION... /ISSUED 346 AM EDT FRI JUL 27 2012/ .HEAT ADVISORY FOR SOUTHEAST SECTIONS THIS AFTERNOON... .SHORT TERM /TODAY THROUGH SATURDAY/... LATEST SURFACE ANALYSIS OF THE SOUTHEAST SHOWS TROUGH REMAINS IN PLACE ALONG THE EASTERN SEABOARD INTO THE CAROLINAS WITH SOME WEAK RIDGING NOTED OVER WESTERN GEORGIA. ENHANCED CLUSTER OF STORMS WHICH DEVELOPED OVER SOUTHERN SECTIONS LAST EVENING AND SENT DEVELOPING OUTFLOWS NORTHWARD HAS LONG SINCE ABATED LEAVING BEHIND MOSTLY CLOUDY CONDITIONS. MOST ALL OF THIS IS IN THE FORM OF HIGH CLOUDS WITH NO LOW CLOUDS OF NOTE TO THE WEST EVEN THOUGH MODELS ARE BULLISH ON THE FORMATION LATER TONIGHT INTO FRIDAY MORNING. WITH YESTERDAYS ACTIVITY...ESPECIALLY LATE STORMS OVER THE NORTH...ATMOSPHERE IS SLOWLY PROVING IT CAN SUSTAIN CONVECTION WITH DECAYING RIDGE. TODAY LOOKS TO BE A TRANSITION DAY FOR THE AREA AS TROUGH BECOMES MORE ENTRENCHED INTO THE TENNESSEE VALLEY ALLOWING FOR FURTHER BREAKDOWN OF THE RIDGE. BASED ON MOISTURE DISTRIBUTION...WITH ENHANCED LOW LEVEL MOISTURE FROM COLUMBUS TO MACON...FEEL THESE AREAS WILL SEE INITIATION FIRST WITH AREAS TO THE NORTH RECEIVING A LATER START AS SHORTWAVE ENERGY APPROACHES. CAPE VALUES AREA WIDE LOOK TO BE IN THE 3000 PLUS RANGE THIS AFTERNOON AND WITH BETTER SYNOPTIC SETUP...HAVE GONE 10 TO 30 PERCENT ABOVE GUIDANCE FOR MOST AREAS. ALTHOUGH TIMING OF STORMS WILL BE KEY...STILL LOOKING AT SOUTHEAST SECTIONS POSSIBLE SEEING HEAT INDICES IN EXCESS OF 105 THIS AFTERNOON AND HEAT ADVISORY WILL BE POSTED. AS FAR AS SEVERE POTENTIAL TODAY...ISOLATED SEVERE STORMS WILL BE POSSIBLE AREA WIDE BUT APPEARS BEST CHANCE FOR ORGANIZED SEVERE WILL BE TO THE NORTH WITH APPROACHING UPPER LEVEL ENERGY. DOWNDRAFT CAPE NOT ALL THAT IMPRESSIVE TODAY WITH VALUES LESS THAN 500 J/KG FOR THE MOST PART BUT PRECIPITATION LOADING ALONE WILL STILL LEAD TO ISOLATED STRONG TO SEVERE STORMS. TEMPS ALOFT WILL NOT BE ESPECIALLY COLD EITHER WITH 500 TEMPS AROUND -6C TO -7C BUT AGAIN...SOME ISOLATED SEVERE HAIL POSSIBLE AS WAS THE CASE LAST NIGHT. FOR SATURDAY...MODELS ALL WANT TO PUSH FRONTAL BOUNDARY INTO SOUTHERN SECTIONS OF THE FORECAST AREA AND KEEP NORTHERN SECTIONS DRY. STRONG SHORTWAVE ARRIVES LATE IN THE DAY HOWEVER FOR THE NORTH AND FEEL ENOUGH MOISTURE WILL BE PRESENT ALONG WITH CONTINUED HIGH INSTABILITY TO WARRANT LOW END CHANCE POPS FROM ATLANTA NORTHWARD. CONTINUED STEAMY TO THE SOUTH IN VICINITY OF THE FRONT AND DEPENDING ON HOW TODAY FARES...MAY NEED ANOTHER HEAT ADVISORY FOR SATURDAY AS WELL. DEESE && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... A COLD FRONT OVER THE CENTRAL GA AREA EARLY SUNDAY WILL LIKELY BECOME STATIONARY...DISSIPATING INTO TUESDAY. DURING THIS TIME AN UPPER TROUGH SETS UP OVER THE EASTERN STATES WITH NW FLOW AFFECTING THE AREA AND THE POTENTIAL FOR SHORT WAVES IN THAT FLOW TO BRING SOME AMOUNT OF SHOWERS AND THUNDERSTORMS TO THE AREA. THIS PATTERN LOOKS TO CONTINUE THROUGH THE REST OF THE LONG TERM WITH INDICATIONS OF ANOTHER FRONT MOVING TO THE AREA ON THURSDAY. AS THE UPPER TROUGH BECOMES BETTER ESTABLISHED AND DEEPENS OVER THE AREA DURING MID WEEK OR SO...THIS SHOULD COOL HIGH TEMPERATURES CLOSER TO NORMAL. BDL && .AVIATION... 12Z UPDATE... EARLY START TO TSRA FOR SOUTHERN SECTIONS THIS MORNING BUT THUS FAR HAS REMAINED NORTH OF MCN AND CSG. LOOKING FOR ENHANCED LOW LEVEL MOISTURE TO PUSH IN FROM THE SOUTH AND WEST THIS MORNING BUT MUCH UNCERTAINTY HOW SOON AND FAR EAST AND NORTH THIS WILL PROGRESS. WILL HAVE SLIGHTLY EARLIER START FOR THE SOUTHERN TAF SITES BUT THINKING A MAJORITY OF THE ACTIVITY WILL BE LATE AND ASSOCIATED WITH AN UPPER LEVEL SYSTEM MOVING OUT OF TENNESSEE. HAVE GONE WITH PROB30 AFT 22Z BUT THIS ORGANIZED LINE OF STORMS COULD ACTUALLY MATERIALIZE A FEW HOURS AFTER THIS ADVERTISED TIME GIVEN UNCERTAINTY. //ATL CONFIDENCE...12Z UPDATE... MEDIUM ON TSRA CHANCES AND TIMING. HIGH ON REMAINING ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 94 73 94 72 / 40 30 30 20 ATLANTA 93 74 92 74 / 50 30 30 10 BLAIRSVILLE 90 66 88 67 / 60 40 30 10 CARTERSVILLE 92 72 93 68 / 60 40 30 10 COLUMBUS 95 75 94 76 / 60 30 30 20 GAINESVILLE 92 73 91 72 / 50 30 30 20 MACON 94 74 95 73 / 60 30 30 20 ROME 93 71 95 68 / 60 30 30 10 PEACHTREE CITY 93 71 92 70 / 50 30 30 20 VIDALIA 94 76 94 75 / 40 30 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BLECKLEY...CRISP...DODGE...DOOLY...EMANUEL...HOUSTON... JEFFERSON...JOHNSON...LAURENS...MONTGOMERY...PULASKI...TELFAIR... TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...WHEELER...WILCOX... WILKINSON. && SHORT TERM...DEESE/BAKER LONG TERM....BDL AVIATION...DEESE
Hazardous weather outlook, Jul 27, 5:15 AM EDT, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 515 AM EDT FRI JUL 27 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 515 AM EDT FRI JUL 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A COLD FRONT WILL MOVE INTO NORTH GEORGIA LATER THIS AFTERNOON OR EVENING WITH A SURFACE TROUGH OVER THE CAROLINAS AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND EXCESSIVE LIGHTNING. LARGE HAIL AND HEAVY RAIN WILL ALSO BE POSSIBLE. THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THIS AFTERNOON AND EVENING OVER NORTH AND CENTRAL GEORGIA BUT STRONG THUNDERSTORMS WILL BE POSSIBLE THIS MORNING. ALSO A HEAT ADVISORY IS IN EFFECT FOR THE SOUTHEAST FORECAST AREA. REFER TO THE HEAT ADVISORY STATEMENT FOR MORE INFORMATION. .DISCUSSION... WITH PLENTY OF MOISTURE IN PLACE...CAPES WILL INCREASE TO 3000 THIS AFTERNOON WITH A WEAK UPPER LEVEL DISTURBANCE AND COLD FRONT MOVING TO THE AREA. THIS WILL GIVE THE POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jul 27, 10:18 AM EDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1018 AM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND DMG 5 NE MACON 32.88N 83.58W
07/26/2012 JONES GA BROADCAST MEDIA
MEDIA RELAYED A REPORT OF A GAS STATION AWNING DOWNED BY
WINDS.
0716 PM TSTM WND DMG SUNNYSIDE 32.90N 84.41W
07/26/2012 UPSON GA EMERGENCY MNGR
SEVERAL TREES WERE REPORTED DOWN IN WESTERN UPSON COUNTY.
TIME IS BASED ON RADAR
0716 PM HAIL SUNNYSIDE 32.90N 84.41W
07/26/2012 E0.75 INCH UPSON GA EMERGENCY MNGR
0720 PM TSTM WND DMG WARNER ROBINS 32.62N 83.63W
07/26/2012 HOUSTON GA BROADCAST MEDIA
SEVERAL TREES REPORTED DOWN BY BROADCAST MEDIA. TIME IS
BASED ON RADAR.
0725 PM TSTM WND DMG 3 S BUTLER 32.51N 84.24W
07/26/2012 TAYLOR GA EMERGENCY MNGR
A FEW TREES AND A FEW POWERLINES DOWN ON SEVERAL ROADS
NEAR BUTLER...INCLUDING ED DAVIS ROAD...AMERICUS
ROAD...CROSSROAD SCHOOL ROAD...AND NORTH DAVIS ROAD.
0725 PM HAIL BYRON 32.65N 83.76W
07/26/2012 E1.00 INCH PEACH GA PUBLIC
0806 PM TSTM WND DMG 4 SW GRAY 32.97N 83.58W
07/26/2012 JONES GA BROADCAST MEDIA
SEVEN TREES WERE REPORTED DOWN BY THE MEDIA IN JONES
COUNTY. TIME IS BASED ON RADAR.
0820 PM TSTM WND DMG 3 W MACON 32.83N 83.70W
07/26/2012 BIBB GA 911 CALL CENTER
6 TO 10 TREES REPORTED DOWN DUE TO THE THUNDERSTORMS.
TIME IS BASED ON RADAR.
0830 PM HAIL LOUVALE 32.17N 84.83W
07/26/2012 E0.25 INCH STEWART GA BROADCAST MEDIA
0830 PM TSTM WND DMG MACON 32.83N 83.64W
07/26/2012 BIBB GA PUBLIC
THE PUBLIC REPORTED THREE TREES DOWN IN MACON.
1115 PM LIGHTNING WINDER 33.99N 83.72W
07/26/2012 BARROW GA EMERGENCY MNGR
A 100 YEAR OLD CHURCH WAS COMPLETELY DESTROYED BY A
LIGHTNING STRIKE AT 71 WEST CANDLER STREET. THE CHURCH
HAD RECENTLY BEEN REMODELED.
&&
TDPSpecial weather statement, Jul 27, 1:19 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
119 PM EDT FRI JUL 27 2012
GAZ094-095-271745-
119 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN PEACH AND HOUSTON COUNTIES UNTIL 145 PM EDT...
AT 117 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LAKEWOOD...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
PEACH AND HOUSTON COUNTIES THROUGH 145 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE LAKEWOOD...MIAMI VALLEY...POWERVILLE...
BYRON...PERRY...CENTERVILLE...HOUSTON LAKE...CLINCHFIELD...
HAYNEVILLE...SAND BED...KATHLEEN...ELBERTA...ROBINS AIR FORCE BASE...
BONAIRE AND WARNER ROBINS. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3251 8390 3266 8382 3267 8380 3266 8356
3263 8354 3261 8355 3258 8354 3256 8355
3250 8352 3236 8356 3236 8357
TIME...MOT...LOC 1719Z 280DEG 9KT 3257 8373Special weather statement, Jul 27, 1:26 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
126 PM EDT FRI JUL 27 2012
GAZ059-060-271800-
126 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN PUTNAM AND JASPER COUNTIES UNTIL 200 PM EDT...
AT 122 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM EATONTON TO ADGATEVILLE...MOVING EAST AT 10
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS PUTNAM AND JASPER COUNTIES THROUGH 200 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE PIEDMONT...CENTRAL GEORGIA
EXPERIMENT STATION...WILLARD...HARMONY...ROCK EAGLE 4-H CENTER...
EATONTON...MCELHENEYS CROSSROADS...HILLSBORO...ADGATEVILLE...SHADY
DALE...MONTICELLO...WARFIELD...PHOENIX...FLAT ROCK AND ROCKVILLE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3331 8315 3325 8326 3321 8326 3317 8332
3318 8348 3314 8382 3319 8381 3321 8383
3325 8381 3334 8386 3341 8385 3350 8371
3348 8368 3352 8368 3343 8353 3348 8328
3340 8324 3339 8318 3334 8314
TIME...MOT...LOC 1726Z 275DEG 9KT 3334 8334 3329 8344
3325 8364Special weather statement, Jul 27, 1:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 PM EDT FRI JUL 27 2012
GAZ104-271800-
132 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN SUMTER COUNTY UNTIL 200 PM EDT...
AT 131 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AMERICUS TO DAWSON...MOVING EAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS SUMTER COUNTY THROUGH 200 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE CROXTON CROSSROADS...PLAINS...FRIENDSHIP...
SHILOH...CONCORD...AMERICUS...SUMTER...MADDOX...PENNINGTON...LAMAR...
HUNTINGTON...COBB...METHVINS...NEW ERA AND LESLIE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3193 8440 3197 8445 3216 8443 3216 8419
3223 8418 3223 8414 3219 8413 3219 8405
3209 8398 3205 8398 3202 8395 3192 8392
3191 8433 3188 8433 3187 8435
TIME...MOT...LOC 1732Z 281DEG 8KT 3210 8424 3201 8426
3185 8431The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:08 PM EDT | Special Weather Statement | FFC | Crawford, Monroe | 37 min |
| Jul 26, 8:15 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 33 min |
| Jul 26, 10:29 PM EDT | Special Weather Statement | FFC | Bartow | 31 min |
| Jul 27, 12:00 AM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Jul 27, 3:53 AM EDT | Heat Advisory | FFC | Bleckley, Crisp, Dodge, Dooly, Emanuel, Houston and 13 more | 15 hr |
| Jul 27, 4:08 AM EDT | Special Weather Statement | FFC | Crisp | 52 min |
| Jul 27, 4:36 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 54 min |
| Jul 27, 6:03 AM EDT | Special Weather Statement | FFC | Telfair | 27 min |
| Jul 27, 1:19 PM EDT | Special Weather Statement | FFC | Houston, Peach | 26 min |
| Jul 27, 1:26 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 34 min |
| Jul 27, 1:43 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 32 min |
| Jul 27, 1:52 PM EDT | Special Weather Statement | FFC | Putnam | 23 min |
| Jul 27, 1:54 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 36 min |
| Jul 27, 2:05 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
| Jul 27, 2:07 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 23 min |
| Jul 27, 2:25 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 35 min |
| Jul 27, 2:47 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Jul 27, 2:56 PM EDT | Special Weather Statement | FFC | Baldwin | 34 min |
| Jul 27, 3:01 PM EDT | Special Weather Statement | FFC | Bleckley, Crisp, Dooly, Pulaski, Wilcox | 29 min |
| Jul 27, 3:05 PM EDT | Special Weather Statement | FFC | Upson | 25 min |
| Jul 27, 3:26 PM EDT | Special Weather Statement | FFC | Wilkinson | 34 min |
| Jul 27, 3:30 PM EDT | Special Weather Statement | FFC | Washington | 30 min |
| Jul 27, 3:33 PM EDT | Special Weather Statement | FFC | Upson | 27 min |
| Jul 27, 3:35 PM EDT | Special Weather Statement | FFC | Jones | 25 min |
| Jul 27, 3:42 PM EDT | Special Weather Statement | FFC | Morgan | 33 min |
| Jul 27, 3:45 PM EDT | Special Weather Statement | FFC | Polk | 30 min |
| Jul 27, 3:48 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Jul 27, 3:50 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 25 min |
| Jul 27, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington, Wilkinson | 39 min |
| Jul 27, 3:54 PM EDT | Special Weather Statement | FFC | Crawford, Marion, Taylor | 36 min |
| Jul 27, 4:06 PM EDT | Special Weather Statement | FFC | Putnam | 24 min |
| Jul 27, 4:09 PM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Jul 27, 4:22 PM EDT | Special Weather Statement | FFC | Crawford, Taylor | 38 min |
| Jul 27, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 34 min |
| Jul 27, 4:35 PM EDT | Special Weather Statement | FFC | Henry, Newton, Rockdale | 25 min |
| Jul 27, 4:39 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 51 min |
| Jul 27, 4:44 PM EDT | Special Weather Statement | FFC | Fayette | 31 min |
| Jul 27, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 40 min |
| Jul 27, 4:55 PM EDT | Special Weather Statement | FFC | Oconee, Walton | 35 min |
| Jul 27, 4:59 PM EDT | Special Weather Statement | FFC | Jefferson | 31 min |
| Jul 27, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 44 min |
| Jul 27, 5:09 PM EDT | Special Weather Statement | FFC | Henry | 36 min |
| Jul 27, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Spalding | 48 min |
| Jul 27, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton, Spalding | 39 min |
| Jul 27, 5:24 PM EDT | Special Weather Statement | FFC | Morgan, Oconee, Oglethorpe | 36 min |
| Jul 27, 5:32 PM EDT | Special Weather Statement | FFC | Pike | 28 min |
| Jul 27, 5:44 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 31 min |
| Jul 27, 5:55 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Lamar, Spalding | 35 min |
| Jul 27, 6:01 PM EDT | Special Weather Statement | FFC | White | 29 min |
| Jul 27, 6:09 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Pike, Talbot | 21 min |
| Jul 27, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Pike, Spalding, Upson | 47 min |
| Jul 27, 6:42 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 33 min |
| Jul 27, 7:00 PM EDT | Special Weather Statement | FFC | Harris, Muscogee, Talbot | 30 min |
| Jul 27, 7:02 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 43 min |
| Jul 27, 7:15 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Jul 27, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 42 min |
| Jul 27, 7:40 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee, Talbot, Taylor | 35 min |
| Jul 27, 7:49 PM EDT | Special Weather Statement | FFC | Whitfield | 26 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.